# SDR GLBA20111117F

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 33,146 hours, 41,994 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A O2 MASK IS BROKEN.  MX REPLACED F/A'S O2 MASK.
